# SDR CA970106003

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequencing Valve
- Part number: 54C546349
- Condition: Failed
- Location: Left Gear Doors
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR SELECTED UP AND GEAR RETRACTED, BUT THE LEFT GEAR DOORS REMAINED OPEN. GEAR SELECTED DOWN AND LEFT GEAR REMAINED UP AND LOCKED. EMERGENCY GEAR EXTENSION CARRIED OUT. THE RONSON SEQUENCING VALVE FOR THE LEFT LANDING GEAR HAD REMAINED ENERGIZED CAUSING THE PROBLEM.
